# SDR DHL2001727582

- Difficulty date: September 11, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 69148161
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, LT MLG I/B DOOR HAS FWD HINGE WITH CRACK.  REMOVED AND REPLACED LT MLG I/B DOOR FWD HINGE IAW B-727 MM 32-2-1.
